# SDR DLM11990297

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 1302413006
- Condition: Shorted
- Location: Row 13a
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON GROUND IN LGW, ELECTRICAL SMELL PRESENT AT ROW 13 OF PASSENGER CABIN.  FOUND SEAT 13A VIDEO MONITOR HARNESS SHORTED OUT IN SEAT 13A.  FLT CREW VERBAL REPORT.  DEACTIVATED SEAT 13A AT LGW.  REPLACED HARNESS ASSY AND VIDEO MONITOR AT 13A AND INSPECTED HARNESSES AND ROUTING OF HARNESS IN ALL BUSINESS CLASS SEATS.
